# SDR SWAA2021032253892

- Difficulty date: March 9, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 20,843 hours, 9,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO; AFT BULKHEAD; R/H RAIL ASSY CORRODED / REMOVED AND REPLACED R/H RAIL ASSY PER SRM 51-10-02SEE SA-M 326: A1303205
